MAUDE Adverse Event Report: QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS SOFIA SARS ANTIGEN FIA, NS SWAB

QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS SOFIA SARS ANTIGEN FIA, NS SWAB
Catalog Number 20374
Medical Device Problem Codes No Apparent Adverse Event (3189); Imprecise or Erratic Results (4059)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported conflicting results between sofia analyzer and sofia2 instrument.Customer unable to confirm if patient or control sample was used in testing, nor number of tests performed.Reporting two mdrs to adhere to eua requirements.Report 1 of 2.
 
Additional Manufacturer Narrative
A review of complaint history did not identify any adverse trends.Root cause: insufficient info.Source: phone.

Brand Name
SOFIA SARS ANTIGEN FIA, NS SWAB
Common Device Name
SOFIA SARS ANTIGEN FIA, NS SWAB
Manufacturer (Section D)
QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS
10165 mckellar court
san diego CA 92121
Manufacturer Contact
chelsea lindgren
10165 mckellar court
san diego, CA 92121
MDR Report Key20352442
Report Number0002024674-2024-00478
Device Sequence Number8108300
Product Code QKP
UDI-Device Identifier30014613339083
UDI-Public30014613339083
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EUA200742
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20374
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Initial Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SOFIA ANALYZER, SN: UNKNOWN; SOFIA2 INSTRUMENT, SN: UNKNOWN
Patient SexUnknown